# SDR DU4R2006684

- Difficulty date: October 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR DECK BS 1716 BL 0 TO LBL 42.  FABRICATED AND INSTALLED REPAIR DOUBLER 8.8" BY 6.5" FROM 2024-T3 .063" IAW B757 SRM 53-60-51 FIG 203 REPAIR 2 ALT I.
